Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Spasms in intestine, internal hemorrhoids, stressed, constipated, diarrhea, shallow breathing. What is wrong?

I have problems with my belly, I have spasm on the intestine that hurts me, internal hemmorhoid for several years that come out, my stomach is bloated and tense hard to toch, and the reason is why I feel tense and stressed out all the time, I have problems with bowels, my bowels are like constipation + diarrhea = sticky stool with no form and consistensy the first part is hardest to push and it is very hard to clean usually stays sticked on the toilet, I get terrible amount of gas, I am not sure if it is by bacterial overgrowth caused by prolonged taking of many types of antibiotics or by wrong shallow breathing , often hard to take air, jawning and not exhaling properly, also slouching because of inpropper sitting in front of computer, head down, shoulders forward, hole in chest between breasts, feel like different parts of my body start to squeeze really hard without wanting and cause pain and cramps, like I am to sensitive, I need help
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Suggest that you are suffering from IBS-M (Irritable bowel syndrome mixed type)

Few things to know about IBS:
1. Is a chronic disease which has relapsing and remitting course
2. It will never harm you even if it will persist for whole life
3. Stress, life events, and anxiety leads to aggravation of symptoms
4. Intestine becomes hypersensitive so even discomfort is perceived as pain
5. Increase gas production leading to abdominal fullness and bloating
6. No alarming features like weight loss, gastrointestinal bleeding, or fever

Among medications :
1. Take mild antispasmodic like mebevarine
2. A course of probiotic
3.A proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor